# SDR IPXA2024110338563

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 68,977 hours, 22,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587678
- Condition: Dented
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PNL NO.241QFF DENT AT STA 933 TO STA 980 LBL-80, P/N: 145T5876-78. FABRICATED A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.
